# SDR ZZDA2009418

- Difficulty date: December 16, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 LANYARD DETACHED.  PINS CAME OUT OF SLIDE.  REPLACED SLIDE AT R1 DOOR.  REF MM 25-61.
